# SDR DL76L030602

- Difficulty date: July 1, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 24,590 hours, 4,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A SLIGHT BURNING PLASTIC ODOR AROUND ROW 24 ON THE COPILOTS SIDE.  IT WENT AWAY IN 2 MIN.  NO OTHER INDICATIONS.  INSPECTED ALL AREAS AND UNABLE TO DUPLICATE, INSPECTED ALL AREA AND UNABLE TO DUPLICATE.      ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
